# SDR FDEA201807171764

- Difficulty date: July 17, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 80,858 hours, 19,323 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC2761501
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT O/B FLAP O/B FWD (WING SIDE) PIVOT HOLE BORE FOUND WITH CORROSION. IDLER BRACKET ATTACH HOLE BORE REWORKED AS PER SRM 51-21-01-0G. EXISTING HOLE DIA 1.0", FINAL HOLE DIA 1.384", LOCAL BLEND POSITION 9 O'CLOCK POSITION, L=0.25" X W= 0.25", DEPTH=0.065". I/B BUSHING ARC 3087-1 AND O/B BUSHING ARC 3086-1 FABRICATED AND INSTALLED AS PER EA 1-5750-T0341021A PART 1 STEP 1, STEP 2 AND STEP 5. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
